# SDR DU4R2011023

- Difficulty date: November 21, 2011
- Submitted: December 8, 2011
- Operation: Air carrier
- Filed by: AAR Aircraft Services, LLC, repair station DU4R141M
- Aircraft: N11641
- Make and model: Boeing 737524
- Aircraft serial: 28902
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Corroded
- Location: Bs 993
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSPECTION, FOUND CORROSION ON AFT CABIN FLOOR WEB STIFFENER AT BS 992.9, RBL 33-45.
